# SDR CALA2015010792911

- Difficulty date: January 3, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 96,792 hours
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EICAS MSG RT STRUT DUCT LEAK.  RT PACK OFF RT ENG BLEED OFF  FIM 26-18-00 PAGE 107 BLOCK 8, 28 & 65 INDICATED DUCT LEAK & WW FIRE CARD M691 FAULTY.  REPLACED CARD M691 IAW AMM 26-10-01.  TEST IS OK & AFTER RUN UP NO MSG APPEARED.  OK TO SERVICE.
